# SDR CA020408007

- Difficulty date: March 21, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 200809271
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, HYDRAULIC FLUID NOTICED STEAMING FROM NR 3 BRAKE UNIT AND DRIPPING FROM NR 3 & 4 BRAKE UNIT.  LEAK CHECK REVEALED FLUID LOSS FROM NR 4 (RT OUTBOARD) BRAKE UNIT PIPE 1/8 INCH FORWARD OF BANJO FITTING LOCATED ON TOP OF BRAKE.  IMPROVEMENTS IN THAT SECTION OF LINE TO GET AWAY FROM RIGID PIPE IN SUCH A HARSH ENVIRONMENT OF VIBRATION.  ALSO NEW REPLACEMENT LINES NEED TO BE REFORMED TO FIT APPLICATION CORRECTLY AND BANJO DOES NOT SIT PERFECTLY FLAT ON BRAKE UNIT WHICH INDUCES A TORSIONAL STRESS ON THE LINE TO BANJO JOINT. SUPPORTING THE BANJO DURING BOLT MOVEMENT IS CRITICAL. OCCURRENCES IN THIS EXACT AREA ARE NOT UNCOMMON.
